# SDR AALA202112285883

- Difficulty date: December 27, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N952NN
- Make and model: Boeing 737*
- Aircraft serial: 31196
- Aircraft time: 22,784 hours, 8,987 cycles
- Engine: CFM567B
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Condition: Defective
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT ENGINE N1 INDICATION DID NOT REACH PLANNED SETTING OF 95.3% FOR TAKEOFF.  DISCONNECTED AUTO THROTTLE  WHILE ACCELERATING DOWN THE RUNWAY.  PUSHED LEFT THROTTLE FULL FWD AND ACHIEVED APPROXIMATELY 91.2 % N1.  AIRCRAFT WAS ACCELERATING NORMALLY AND TAKEOFF WAS CONTINUED. ALL OTHER INDICATIONS ON BOTH ENGINES APPEARED TO BE NORMAL.  LEFT ENGINE N1 INDICATIONS APPEARED TO CORRECT ITSELF SHORTLY AFTER TAKEOFF AND AUTO THROTTLES WERE PLACED ON.LEFT ENGINE OPERATED NORMALLY DURING REMAINDER OF FLIGHT. REPLACED LEFT ENGINE N1 SPEED SENSOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 77-11-01.
